Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 204, NWS Twin Cities, MN

August 24, 2006Pierce County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 24, 2006, 3:50 PM CDT for Pierce County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2006, 3:50 PM CDT (20:50 UTC)
Expired
Aug 24, 2006, 4:30 PM CDT
In force
40 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Pierce County, WI

The radar

The Minneapolis radar (KMPX), 88 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 4:20 PM CDTHAIL 0.752 E Ellsworth, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 3:17 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2006-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2006-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1700 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 242049
SVRMPX
WIC093-242130-
/O.NEW.KMPX.SV.W.0204.060824T2050Z-060824T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
350 PM CDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIERCE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 430 PM CDT

* AT 345 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL.  THIS STORM WAS LOCATED NEAR RIVER
  FALLS AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...
  RIVER FALLS...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4486 9266 4474 9265 4470 9215 4484 9215

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:48 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 24, 3:48 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT THU AUG 24 2006

.DISCUSSION...TONIGHT THROUGH SUNDAY
DEEP SURFACE IN CENTRAL SOUTH DAKOTA ATTM WITH PRESSURE NEAR 1000
MB. VERY MOIST...UNSTABLE AIR PUSHING INTO THE MPX CWA IN ADVANCE
OF THIS SYSTEM WITH THE LATEST SPC HRLY MESOSCALE ANALYSIS FOR
20Z SHOWING A REMARKABLE 0.40 0-3 KM VGP TO THE SOUTH AND WEST OF
THE MINNESOTA RIVER VALLEY WITH 0.50 NOSING INTO SOUTH-CENTRAL MN.
THE 0-1 KM BULK SHEAR HAS BEEN PICKING UP TO AROUND 15 TO 25 KNOTS
TOO WHILE THE 0-6 KM BULK SHEAR IS ABOVE 50 KNOTS OVER MUCH OF
THE CWA. REMARKABLY STRONG NSE FOR AUGUST

WEVE BEEN WORKING WITH EXTREMELY LARGE HAIL PRODUCERS ALL DAY
WITH INITIAL ACTIVITY QUITE ELEVATED. HOWEVER...LOWERING LCL AND
LFC FIGURES SUGGEST STORMS WILL BECOME MORE SURFACE ROOTED WITH
INCREASING TORNADO POTENTIAL.

PWAT VALUES PICK UP TO FROM 1.5 TO 2 INCHES AS THE LOW MOVES
EASTWARD ACROSS FAR SOUTHERN MN. WHILE MOISTURE TRANSPORT COULD BE
A GOOD DEAL BETTER FOR A FLOOD EVENT...WE DID ISSUE A FLASH FLOOD WATCH
FOR OUR EASTERN MN COUNTIES AND OUR WEST WISCONSIN COUNTIES.
SYSTEM MAKES ITS WAY EAST OF THE AREA ON FRIDAY AND WE DRY OUT.

LONGER TERM...SUNDAY NIGHT THROUGH THURSDAY
DISCUSSION NOT AVAILABLE THIS ISSUANCE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR ANOKA-BENTON-CARVER-CHISAGO-DAKOTA-GOODHUE-
     HENNEPIN-ISANTI-KANABEC-MILLE LACS-MORRISON-RAMSEY-RICE-
     SCOTT-SHERBURNE-STEARNS-TODD-WASHINGTON-WRIGHT COUNTY(IES).

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY
     MORNING FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     POLK-RUSK-ST. CROIX COUNTY(IES).

&&
Hazardous weather outlook, Aug 24, 5:34 AM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 AM CDT THU AUG 24 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
251045-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
534 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS MODERATE RISK OF SEVERE WEATHER ACROSS WEST CENTRAL AND
SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ACROSS THE REST OF THE OUTLOOK AREA.

SEVERAL WEATHER FEATURES WILL BRING POTENTIAL FOR SIGNIFICANT
SEVERE WEATHER DEVELOPMENT TODAY AND TONIGHT. THE FIRST FOCUS FOR
THUNDERSTORMS WILL BE A NEARLY STATIONARY WARM FRONTAL BOUNDARY
POSITIONED ACROSS FAR SOUTHERN MINNESOTA AND WEST CENTRAL
WISCONSIN THROUGH THE AFTERNOON. THE ATMOSPHERE TO THE NORTH OF
THIS BOUNDARY WILL BECOME UNSTABLE AS TEMPERATURES WARM UP AND
MOISTURE INCREASES. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
AND NORTH OF THIS BOUNDARY. STRONG VERTICAL WIND SHEAR AND
MODERATE INSTABILITY WILL ALLOW THESE STORMS TO POTENTIALLY BECOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
POSSIBLE. THE GREATEST RISK FOR TORNADOES WILL BE ALONG AND JUST
NORTH OF THE FRONT...OR SOUTHWEST OF AN ALEXANDRIA TO ST. CLOUD
MINNESOTA TO NEW RICHMOND TO MENOMONIE WISCONSIN LINE. THE FRONT
WILL BEGIN TO MOVE NORTH AND EAST TOWARDS SOUTH CENTRAL MINNESOTA
AND FAR WEST CENTRAL WISCONSIN THIS EVENING. STORMS THAT DEVELOP
ALONG THIS FRONT WILL LIKELY EXPAND INTO A LARGE THUNDERSTORM
COMPLEX LATE THIS EVENING BRINGING HEAVY RAIN WITH IT.

A SECOND AREA OF THUNDERSTORMS WILL BE ASSOCIATED WITH A SURFACE
LOW PRESSURE SYSTEM AND COLD FRONT MOVING EAST OUT OF SOUTH
DAKOTA. THUNDERSTORM ACTIVITY WILL LIKELY BE CONFINED TO THE
IMMEDIATE LOCATION OF THE COLD FRONT WHICH WILL ENTER SOUTHWEST
MINNESOTA THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY DEVELOP
WELL AHEAD OF THE FRONT ACROSS EXTREME SOUTHERN MINNESOTA AND
SOUTH OF THE NEARLY STATIONARY WARM FRONT. ALL OF THESE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. THIS
ACTIVITY WILL MOVE EASTWARD LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE EARLY AFTERNOON HOURS
FRIDAY IN WEST CENTRAL WISCONSIN...BUT THEY ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND TONIGHT.

MDB

In the hours before

Local storm report, Aug 24, 3:18 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             LAKE ELMO               45.00N 92.91W
08/24/2006  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

&&

LRS
Local storm report, Aug 24, 3:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             ST FRANCIS              45.44N 93.31W
08/24/2006  E0.75 INCH       ISANTI             MN   TRAINED SPOTTER

            NEAR HWY 47 AND 28

&&

BVS
Local storm report, Aug 24, 3:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HAIL             HAMBURG                 44.73N 93.96W
08/24/2006  E0.88 INCH       CARVER             MN   TRAINED SPOTTER

0822 AM     HAIL             PLATO                   44.77N 94.04W
08/24/2006  E1.50 INCH       MCLEOD             MN   TRAINED SPOTTER

0825 AM     HAIL             PLATO                   44.77N 94.04W
08/24/2006  E0.75 INCH       MCLEOD             MN   TRAINED SPOTTER

0830 AM     HAIL             6 W BELLE PLAINE        44.62N 93.89W
08/24/2006  E0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

0840 AM     HAIL             BELLE PLAINE            44.62N 93.76W
08/24/2006  E0.88 INCH       SCOTT              MN   PUBLIC

0841 AM     HAIL             BELLE PLAINE            44.62N 93.76W
08/24/2006  E1.75 INCH       SCOTT              MN   TRAINED SPOTTER

0843 AM     HAIL             PLATO                   44.77N 94.04W
08/24/2006  E1.25 INCH       MCLEOD             MN   TRAINED SPOTTER

0850 AM     HAIL             NORWOOD/YOUNG AMERICA   44.78N 93.92W
08/24/2006  E0.75 INCH       CARVER             MN   AMATEUR RADIO

0850 AM     HAIL             NORWOOD/YOUNG AMERICA   44.78N 93.92W
08/24/2006  E1.75 INCH       CARVER             MN   FIRE DEPT/RESCUE

0851 AM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
08/24/2006  E1.75 INCH       SCOTT              MN   TRAINED SPOTTER

0900 AM     HAIL             2 ESE NEW PRAGUE        44.54N 93.54W
08/24/2006  E0.75 INCH       LE SUEUR           MN   TRAINED SPOTTER

0910 AM     HAIL             2 NW BELLE PLAINE       44.64N 93.79W
08/24/2006  M3.00 INCH       SIBLEY             MN   LAW ENFORCEMENT

            3.1 INCH HAIL

0935 AM     HAIL             BELLE PLAINE            44.62N 93.76W
08/24/2006  E0.88 INCH       SCOTT              MN   PUBLIC

0940 AM     HAIL             BELLE PLAINE            44.62N 93.76W
08/24/2006  M2.50 INCH       SCOTT              MN   EMERGENCY MNGR

0952 AM     HAIL             NEW PRAGUE              44.55N 93.57W
08/24/2006  E4.25 INCH       SCOTT              MN   EMERGENCY MNGR

            HAIL WILL BE MEASURED WHEN SAFE TO MOVE FROM SHELTER.

0956 AM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
08/24/2006  E1.75 INCH       SCOTT              MN   TRAINED SPOTTER

1000 AM     HAIL             5 ESE NEW PRAGUE        44.52N 93.48W
08/24/2006  M3.00 INCH       RICE               MN   TRAINED SPOTTER

1005 AM     HAIL             KENYON                  44.27N 92.99W
08/24/2006  E0.88 INCH       GOODHUE            MN   POST OFFICE

1013 AM     HAIL             2 S NEW MARKET          44.54N 93.35W
08/24/2006  E1.50 INCH       RICE               MN   TRAINED SPOTTER

1016 AM     HAIL             JORDAN                  44.67N 93.63W
08/24/2006  E1.75 INCH       SCOTT              MN   EMERGENCY MNGR

1019 AM     HAIL             DENNISON                44.40N 93.03W
08/24/2006  E0.75 INCH       GOODHUE            MN   LAW ENFORCEMENT

1032 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  M1.25 INCH       RICE               MN   EMERGENCY MNGR

1032 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  E1.00 INCH       RICE               MN   EMERGENCY MNGR

1034 AM     HAIL             2 N NORTHFIELD          44.48N 93.17W
08/24/2006  M1.25 INCH       DAKOTA             MN   EMERGENCY MNGR

1036 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  M1.25 INCH       RICE               MN   TRAINED SPOTTER

1047 AM     HAIL             PRIOR LAKE              44.73N 93.43W
08/24/2006  E0.75 INCH       SCOTT              MN   TRAINED SPOTTER

1050 AM     HAIL             ZUMBROTA                44.29N 92.67W
08/24/2006  E0.75 INCH       GOODHUE            MN   TRAINED SPOTTER

1052 AM     HAIL             1 E ELKO                44.57N 93.30W
08/24/2006  E1.75 INCH       SCOTT              MN   COUNTY OFFICIAL

            OBSERVED AT INTERSECTION OF CR-2 AND I-35.

1055 AM     HAIL             NEW MARKET              44.57N 93.35W
08/24/2006  E3.00 INCH       SCOTT              MN   EMERGENCY MNGR

1055 AM     TSTM WND DMG     ELKO                    44.57N 93.32W
08/24/2006                   SCOTT              MN   EMERGENCY MNGR

            A FEW TREES DOWN ON EAST EDGE OF ELKO.

1059 AM     HAIL             1 S NEW MARKET          44.56N 93.35W
08/24/2006  M3.00 INCH       SCOTT              MN   TRAINED SPOTTER

1100 AM     HAIL             1 N WEBSTER             44.54N 93.35W
08/24/2006  E1.25 INCH       SCOTT              MN   EMERGENCY MNGR

1103 AM     HAIL             WANAMINGO               44.31N 92.79W
08/24/2006  E1.75 INCH       GOODHUE            MN   TRAINED SPOTTER

1115 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  E0.75 INCH       RICE               MN   TRAINED SPOTTER

1116 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  E1.00 INCH       RICE               MN   TRAINED SPOTTER

1120 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  E2.75 INCH       RICE               MN   TRAINED SPOTTER

            KNOCKING TREE LIMBS DOWN AND BREAKING WINDSHIELDS

1122 AM     HAIL             DUNDAS                  44.43N 93.20W
08/24/2006  E1.75 INCH       RICE               MN   TRAINED SPOTTER

1126 AM     HAIL             NORTHFIELD              44.45N 93.17W
08/24/2006  E1.75 INCH       RICE               MN   LAW ENFORCEMENT

1133 AM     HAIL             LAKEVILLE               44.68N 93.24W
08/24/2006  E1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

1136 AM     HAIL             LAKEVILLE               44.68N 93.24W
08/24/2006  E0.75 INCH       DAKOTA             MN   TRAINED SPOTTER

            OBSERVED AT INTERSECTION OF CR-46 AND I-35

1140 AM     HAIL             APPLE VALLEY            44.75N 93.20W
08/24/2006  M1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

            OBSERVED AT INTERSECTION OF CR-42 AND CEDAR. SOME MINOR
            DAMAGE TO VEHICLES AND SIGNS.

1140 AM     HAIL             APPLE VALLEY            44.75N 93.20W
08/24/2006  E0.88 INCH       DAKOTA             MN   TRAINED SPOTTER

1140 AM     HAIL             1 S STANTON             44.46N 93.02W
08/24/2006  E1.75 INCH       GOODHUE            MN   TRAINED SPOTTER

1141 AM     HAIL             APPLE VALLEY            44.75N 93.20W
08/24/2006  E2.00 INCH       DAKOTA             MN   TRAINED SPOTTER

            HAIL COVERING GROUND.

1148 AM     HAIL             NERSTRAND               44.34N 93.06W
08/24/2006  E1.75 INCH       RICE               MN   TRAINED SPOTTER

1150 AM     HAIL             3 N KENYON              44.32N 92.99W
08/24/2006  E2.75 INCH       GOODHUE            MN   LAW ENFORCEMENT

1156 AM     HAIL             CLEARWATER              45.41N 94.04W
08/24/2006  E1.50 INCH       WRIGHT             MN   LAW ENFORCEMENT

1158 AM     HAIL             WANAMINGO               44.31N 92.79W
08/24/2006  E1.75 INCH       GOODHUE            MN   LAW ENFORCEMENT

            BREAKING CAR WINDOWS

1202 PM     HAIL             ZUMBROTA                44.29N 92.67W
08/24/2006  E1.00 INCH       GOODHUE            MN   CO-OP OBSERVER

1202 PM     HAIL             5 N KENYON              44.34N 92.99W
08/24/2006  E2.75 INCH       GOODHUE            MN   TRAINED SPOTTER

            BASEBALL SIZE HAIL LASTED FOR APPROXIMATELY 2 MINUTES.
            SIGNFICANT DAMAGE TO CORN CROPS.

1215 PM     HAIL             MONTICELLO              45.30N 93.80W
08/24/2006  E1.00 INCH       WRIGHT             MN   TRAINED SPOTTER

1215 PM     HAIL             ZUMBROTA                44.29N 92.67W
08/24/2006  E1.00 INCH       GOODHUE            MN   POST OFFICE

1250 PM     HAIL             ST MICHAEL              45.21N 93.66W
08/24/2006  E0.75 INCH       WRIGHT             MN   TRAINED SPOTTER

0110 PM     HAIL             ST MICHAEL              45.21N 93.66W
08/24/2006  E1.75 INCH       WRIGHT             MN   TRAINED SPOTTER

0110 PM     HAIL             ROGERS                  45.19N 93.55W
08/24/2006  E1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            HAIL ONGOING SINCE 100 PM CDT.

0122 PM     HAIL             ROGERS                  45.19N 93.55W
08/24/2006  E1.00 INCH       HENNEPIN           MN   TRAINED SPOTTER

            OBSERVED AT ROGERS EXIT ON I-94.

0130 PM     HAIL             DAYTON                  45.19N 93.47W
08/24/2006  E2.75 INCH       HENNEPIN           MN   LAW ENFORCEMENT

0138 PM     HAIL             CHAMPLIN                45.17N 93.39W
08/24/2006  E0.88 INCH       HENNEPIN           MN   TRAINED SPOTTER

0140 PM     HAIL             ANDOVER                 45.26N 93.33W
08/24/2006  E1.00 INCH       ANOKA              MN   TRAINED SPOTTER

0145 PM     HAIL             ANDOVER                 45.26N 93.33W
08/24/2006  E1.75 INCH       ANOKA              MN   TRAINED SPOTTER

0146 PM     HAIL             COON RAPIDS             45.17N 93.31W
08/24/2006  E1.75 INCH       ANOKA              MN   TRAINED SPOTTER

0148 PM     HAIL             ANOKA                   45.21N 93.39W
08/24/2006  M2.00 INCH       ANOKA              MN   TRAINED SPOTTER

0149 PM     HAIL             COON RAPIDS             45.17N 93.31W
08/24/2006  E1.25 INCH       ANOKA              MN   TRAINED SPOTTER

0156 PM     HAIL             ANOKA                   45.21N 93.39W
08/24/2006  E1.75 INCH       ANOKA              MN   TRAINED SPOTTER

            DOWNTOWN ANOKA...BROKEN WINDOWS AND POOLING OF WATER.

0203 PM     HAIL             BLAINE                  45.17N 93.21W
08/24/2006  E1.00 INCH       ANOKA              MN   TRAINED SPOTTER

0315 PM     HAIL             2 E MAPLEWOOD           44.99N 92.98W
08/24/2006  E0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

0316 PM     HAIL             3 E MAPLEWOOD           44.99N 92.96W
08/24/2006  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

0316 PM     HAIL             LAKE ELMO               45.00N 92.91W
08/24/2006  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

0317 PM     HAIL             LAKE ELMO               45.00N 92.91W
08/24/2006  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

0329 PM     HAIL             ST FRANCIS              45.44N 93.31W
08/24/2006  E0.75 INCH       ISANTI             MN   TRAINED SPOTTER

            NEAR HWY 47 AND 28

&&

BVS
Local storm report, Aug 24, 3:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             HUDSON                  44.97N 92.74W
08/24/2006  M0.75 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

BVS
Local storm report, Aug 24, 3:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             3 N ROBERTS             45.03N 92.55W
08/24/2006  E1.00 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

BVS
Local storm report, Aug 24, 3:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             VILLARD                 45.71N 95.27W
08/24/2006  E1.00 INCH       POPE               MN   TRAINED SPOTTER

&&

BVS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 1:55 PM CDTFlash Flood WatchMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more14 hr
Aug 24, 3:28 PM CDTSevere Thunderstorm WarningMPXSaint Croix47 min
Aug 24, 4:12 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix63 min
Aug 24, 4:49 PM CDTSevere Thunderstorm WarningMPXEau Claire, Pepin56 min
Aug 24, 5:21 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce54 min
Aug 24, 5:44 PM CDTSevere Thunderstorm WarningMPXEau Claire, Pepin61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.